# SDR UPS00832928

- Difficulty date: June 1, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, C-PIT CROSS SLIDE DOOR, TRACK COVER CRACKED.  REMOVED DAMAGED FITTING, DRILLED NEW FITTING IAW DC8 SRM 51-1-24, INSTALLED NEW FITTING IAW DC8 SRM 51-3-0.
